# SDR DALA2025072205512

- Difficulty date: May 21, 2024
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 23,784 hours, 4,323 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ER/A 618160-14 CONCURRENT WITH WC 5316-01054-01 PRIOR TO 3,700 TOTAL FLIGHT CYCLES. ACCOMPLISH ER/A 618160-14 SECTION 1 CONCURRENT WITH WC 5316- 01054-01 PRIOR TO 3,700 TOTAL FLIGHT CYCLES. THEN, ACCOMPLISH TERMINATING ACTION PER ER/A 618160-14 SECTION 2 WITHIN 1820 FLIGHT CYCLES FROM ACCOMPLISHMENT OF SECTION 1. ASSOCIATED AA 5316-01054 ADDED FOR AC 3571. UPDATING MONITOR LOG PER ER/A 618160-14AD REV. A FOR THE INITIAL INSPECTION FROM 13FC TO 15FC FROM LOG PAGE CREATION. LOG PAGE IS NO LONGER REQUIRED REFER TO VA 103005. (LP# 0353347)
